# SDR DALA1151939014

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD/AFT SECTION OF WINDOW FRAME NR 32 BETWEEN STA Y=503 TO 522 AT FUSELAGE EXTERNAL SKIN.  REWORKED PER ERA 495214-14 REV ORG.
